# SDR 3EJA20250414002

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N821JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605008
- Aircraft time: 11,230 hours, 8,124 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L FUEL GAUGE ANNUNCIATOR WARNING AND THE L FUEL GAUGE WAS READING ZERO.
